# SDR 2008UALA01327

- Difficulty date: March 10, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 56,994 hours, 30,942 cycles
- Engine: Ge CFM56*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW NOTED TWO C/B'S OUT AFTER FLAP RETRACTED.  P6-2 D12 FLAPS (SHUTOFF VLV) AND P6-2 D13 FLAP LOAD RELIEF.  SUPPLEMENTAL DATA UPDATE CAUSE, UNKNOWN.  NO FINDINGS.  NO FURTHER INCIDENTS.  CLEANED CONNECTOR.
